# SDR 2004UALA00196

- Difficulty date: March 6, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 19,846 hours, 7,041 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Failed
- Location: Windsheild
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WINDSHIELD CRACKED AND BEGAN TO ARC.  WEATHER SEAL DETERIORATION LED TO DELAMINATION OF WINDOW ALLOWING WATER INGRESION CAUSING ARCING AT THE BUS BAR AND HEAT FILM RESULTING IN CRACKING OF THE WINDSHIELD.  THE WINDSHIELD WAS REPLACED.
